# SDR RRXA010025

- Difficulty date: February 27, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 90,385 hours, 22,561 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 57146745001
- Part serial: DL13
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR UPLATCH CHECK FAILURE.  REMOVED AND REPLACED MAIN GEAR CONTROL VALVE IAW M/M 32-32-1 RIGGED IAW M/M 32-31-0 P208.  NO LEAKS NOTED ON PRESSURE CHECKS.  PERFORMED EXTENSION AND RETRACT ON CHECKS PER M/M 32-30-0.  CYCLED GEAR THREE TIMES NO FURTHER PROBLEMS NOTED ON GEAR SWING.
